# SDR RRXA11263

- Difficulty date: June 10, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 88,247 hours, 28,534 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 57696000
- Condition: Cracked
- Location: Rh Wing Doubler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK DAMAGE TO R/H WING O/B L/E INBOARD INTERNAL DOUBLER,  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-21, 51-1-20D.
